# SDR ASAA0852760

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 5,882 hours, 1,738 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL AT FL370, IN CRUISE LT BLEED TRIP OFF LIGHT ILLUMINATED.  FOLLOWED QRH, PRESSED TRIP RESET BUTTON.  LIGHT EXTINGUISHED FOR ABOUT 20 SECONDS AND RE ILLUMINATED.  SELECTED LT PACK OFF AND DUCT PRESSURES RETURNED TO NORMAL.  CHANGED NR 1 ENGINE 450 DEGREE THERMOSTAT AND THE 390 DEGREE PRE COOLER VALVE SENSOR PRECAUTIONARY.  NO SYSTEM DEFECTS AT HIGH POWER ENGINE RUN.
